# SDR UALA2012041702294

- Difficulty date: April 16, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 78,492 hours, 22,829 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window
- Part number: 141W740044
- Part serial: 412
- Condition: Arced
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ON WINDOW HEAT INTERMITTENTLY INOPERATIVE, FOUND EVIDENCE OF DISCOLORATION AND ARCHING ON LOWER LT SIDE OF F/O'S FORWARD WINDSHIELD.  REPLACED RT NR 1 WINDOW AND ACP COA 507402.
